# SDR SWAA983093

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 7771825001
- Condition: Inop
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C DIVERTED TO LAS FOR NR 1 HEADING FLAG AND FROZEN COMPASS CARD.  REPLACED HSI PER BOEING M/M.
